| Model Number |
799-EMBP-05-01 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device displayed an internal comm failure 1475 error message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.Review of the device logs confirmed error 1475 self check failure, which is associated with loss of communication with the contrast control and may result in loss of lcd visibility.During evaluation the issue was not reproduced; the device passed functional and stress testing with no issues identified.When this condition occurs, ventilation continues at current settings or in backup mode with a high-priority alarm.The internal ribbon cable was replaced as a precaution.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.